# SDR FDEA200908253088

- Difficulty date: August 25, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 58,090 hours, 12,149 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: A6A7112511
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING X-RAY INSP AT STA 6-100.  LONGERON 3R STRINGER SPLICE   CRACKED LENGTH APPROX 0.5 INCH.  REPAIRED AS PER SRM51-31-01 REV41 AND DOUGLAS DRAWING A6A7112 REV A (MAJOR REPAIR).
